# SDR BB08012

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,958 hours, 17,204 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Part serial: 1445
- Condition: Failed
- Location: Zone 200
- Part time: 668 hours, 230 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY DOOR SLIDE ON EXIT DOOR 4L HAS LOW BOTTLE PRESSURE.  MAINTENANCE REMOVED AND REPLACED SLIDE ASSY.
